# SDR 2003FA0000725

- Difficulty date: June 19, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Mlg
- Part time: 649 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GEAR FAILED TO RETRACT DURING FLIGHT.  TROUBLESHOOT SYSTEM, BELIEVE RELAY FAILED INTERNALLY.  RECOMMEND FINDING A BETTER RELAY.
